# SDR USAA2012091100009

- Difficulty date: September 10, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- Aircraft time: 66,202 hours, 42,247 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Nut
- Condition: Loose
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEEKLY CHECK - NR 2 ENGINE TO PYLON THRUST FITTING CENTER BOLT (1 OUT OF 5) FAILED RUNNING TORQUE.  REPLACED 5 EACH NR 2 ENGINE TO PYLON THRUST FITTING NUTS.  RE-CHECKED REQUIRED TORQUE & FOUND WITHIN LIMITS IAW B737 72AMM 71-21-02 101005-C-00.
